# SDR CA130128019

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 40,633 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: PFA12D19B
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE SHANK WAS REWORKED FOR CORROSION TO MAXIMUM LIMITS IN ZONE 1, QUADRANT 2. LPI INSPECTION SUBSEQUENTLY REVEALED WHAT LOOKS TO BE A CRACK.
